# SDR DHL2001806549

- Difficulty date: March 13, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECKED - MAIN CARGO 2 INCH CRACK IN CENTRAL WING FLOOR D STA 866.00.  CUT OUT DAMAGED AREA OF FLOOR PANEL D AT STA 866.00,  FABRICATED FILLER & DOUBLER ANGLES  IAW SRM 53-2-3 PAGE 39, 40.  CLEANED, TREATED, & PRIMED IAW SRM 51-1-8B.  INSTALLED FILLER & DOUBLER & ANGLES IAW SRM 53-2-3 PAGE 39, 40.  STATUS-CLOSED.
